# SDR SWAA2021061470470

- Difficulty date: May 7, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 63,312 hours, 37,556 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK KRUEGER FLAP LOCATED AT 6 INCH AFT EDGE AND 15 INCH O/B EDGE AT RT WING ; 2021-217167 / PERFORMED REPAIR IAW EA #21-157-01349-WIP1 AND EA #21-157-0134-9; PERFORMED REPAIR IAW EA #21-157-01349-WIP1 AND EA #21-157-0134-9 RII; PERFORMED REPAIR IAW EA #21-157-01349-WIP1 AND EA #21-157-0134-9 RII
